DOI QR코드

DOI QR Code

SCREEN CONFORMAL LIGHTLIKE REAL HYPERSURFACES OF AN INDEFINITE COMPLEX SPACE FORM

  • Published : 2010.03.31

Abstract

In this paper, we study the geometry of screen conformal lightlike real hypersurfaces of an indefinite Kaehler manifold. The main result is a characterization theorem for screen conformal lightlike real hypersurfaces of an indefinite complex space form.

Keywords

lightlike real hypersurface;screen conformal;indefinite complex space form

References

  1. C. Atindogbe and K. L. Duggal, Conformal screen on lightlike hypersurfaces, Int. J. Pure Appl. Math. 11 (2004), no. 4, 421–442.
  2. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  3. K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.
  4. K. L. Duggal, classification of Einstein lightlike hypersurfaces of a Lorentzian space form, to appear in J. Geom. Phys.
  5. D. H. Jin, Screen conformal Einstein lightlike hypersurfaces of a Lorentzian space form, submitted in Commun. Korean Math. Soc.
  6. D. H. Jin, Screen conformal lightlike hypersurfaces of a semi-Riemannian space form, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 16 (2009), no. 3, 271–276.
  7. D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, vol. 366, Kluwer Acad. Publishers, Dordrecht, 1996.
  8. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.

Cited by

  1. GEOMETRY OF HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A QUARTER-SYMMETRIC METRIC CONNECTION vol.36, pp.2, 2014, https://doi.org/10.5831/HMJ.2014.36.2.217
  2. NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS vol.29, pp.4, 2014, https://doi.org/10.4134/CKMS.2014.29.4.539
  3. GEOMETRY OF LIGHTLIKE HYPERSURFACES OF AN INDEFINITE COSYMPLECTIC MANIFOLD vol.27, pp.1, 2012, https://doi.org/10.4134/CKMS.2012.27.1.185
  4. Lightlike Submanifolds of a Semi-Riemannian Manifold of Quasi-Constant Curvature vol.2012, 2012, https://doi.org/10.1155/2012/636782
  5. LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES vol.30, pp.5, 2014, https://doi.org/10.7858/eamj.2014.039
  6. Lightlike Hypersurfaces of a Golden Semi-Riemannian Manifold vol.14, pp.5, 2017, https://doi.org/10.1007/s00009-017-0999-2